MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah ACCOLADE PLUS TMZF HIP STEM #4; prosthesis, hip, semi-constrained, metal/polymer, cemented

Stryker Orthopaedics-Mahwah ACCOLADE PLUS TMZF HIP STEM #4; prosthesis, hip, semi-constrained, metal/polymer, cemented
Catalog Number 6021-0435
Medical Device Problem Codes Degraded (1153); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Metal Related Pathology (4530); Insufficient Information (4580)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: "component failure, severe wear of the taper on the accolade tmfz femoral component (tha) after 8 years.Failed femoral head and severe metallosis.".

Brand Name
ACCOLADE PLUS TMZF HIP STEM #4
Common Device Name
prosthesis, hip, semi-constrained, metal/polymer, cemented
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Cork
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key24874279
Report Number0002249697-2026-00292
Device Sequence Number18646801
Product Code JDI
UDI-Device Identifier04546540510693
UDI-Public04546540510693
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number6021-0435
Device Lot Number53468204
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/11/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexMale
Patient Weight253 LB
Patient RaceWhite